# SDR CHQA20000006

- Difficulty date: July 13, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N19CQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 24,239 hours, 26,879 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: G6669
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO THE FIELD AFTER RECEIVING A CARGO DOOR LIGHT INDICATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE DOOR WAS INSPECTED, FOUND TO BE CLOSED, THE SYSTEM DEFERRED AND AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE INSPECTED THE SYSTEM FOUND A BROKEN WIRE AT THE SWITCH.  THE SWITCH WAS REPLACED AND SYSTEM INDICATION OPERATED NORMALLY.  DEFERRAL WAS CLEARED.
